EconPapers    
Economics at your fingertips  
 

Global Asymptotic Stability of a Nonautonomous Difference Equation

Mehmet Gümüş and Özkan Öcalan

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We study the following nonautonomous difference equation: xn+1 = (xnxn−1 + pn)/(xn + xn−1), n = 0,1, …, where pn > 0 is a period‐2 sequence and the initial values x−1, x0 ∈ (0, ∞). We show that the unique prime period‐2 solution of the equation above is globally asymptotically stable.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/395954

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:395954

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:395954